JOURNAL BROWSE
Search
Advanced SearchSearch Tips
IDEMPOTENT MATRIX PRESERVERS OVER BOOLEAN ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
IDEMPOTENT MATRIX PRESERVERS OVER BOOLEAN ALGEBRAS
Song, Seok-Zun; Kang, Kyung-Tae; Beasley Leroy B.;
  PDF(new window)
 Abstract
We consider the set of idempotent matrices and we characterize the linear operators that preserve idempotent matrices over Boolean algebras. We also obtain characterizations of linear operators that preserve idempotent matrices over a chain semiring, the nonnegative integers and the nonnegative reals.
 Keywords
semiring;idempotent matrix;linear operator;
 Language
English
 Cited by
1.
STRUCTURES OF IDEMPOTENT MATRICES OVER CHAIN SEMIRINGS,;;;

대한수학회보, 2007. vol.44. 4, pp.721-729 crossref(new window)
2.
NONBIJECTIVE IDEMPOTENTS PRESERVERS OVER SEMIRINGS,;

대한수학회지, 2010. vol.47. 4, pp.805-818 crossref(new window)
1.
Onn×nmatrices over a finite distributive lattice, Linear and Multilinear Algebra, 2012, 60, 2, 131  crossref(new windwow)
2.
On linear operators strongly preserving invariants of Boolean matrices, Czechoslovak Mathematical Journal, 2012, 62, 1, 169  crossref(new windwow)
3.
Idempotent elements determined matrix algebras, Linear Algebra and its Applications, 2011, 435, 11, 2889  crossref(new windwow)
4.
NONBIJECTIVE IDEMPOTENTS PRESERVERS OVER SEMIRINGS, Journal of the Korean Mathematical Society, 2010, 47, 4, 805  crossref(new windwow)
5.
Idempotent matrices over antirings, Linear Algebra and its Applications, 2009, 431, 5-7, 823  crossref(new windwow)
6.
The Invertible Linear Operator Preserving {1,2}-Inverses of Matrices over Semirings, Pure Mathematics, 2015, 05, 01, 8  crossref(new windwow)
7.
On Decompositions of Matrices over Distributive Lattices, Journal of Applied Mathematics, 2014, 2014, 1  crossref(new windwow)
 References
1.
R. B. Bapat, S. K. Jain, and L. E. Snyder, Nonnegative idempotent matrices and minus partial order, Linear Algebra Appl. 261 (1997), 143-154 crossref(new window)

2.
L. B. Beasley and N. J. Pullman, Boolean-rank-preserving operators and Boolean-rank-1 spaces, Linear Algebra Appl. 59 (1984), 55-77 crossref(new window)

3.
L. B. Beasley and N. J. Pullman, Linear operators preserving idempotent matrices over fields, Linear Algebra Appl. 146 (1991), 7-20 crossref(new window)

4.
L. B. Beasley and N. J. Pullman, Linear operators strongly preserving idempotent matrices over semirings, Linear Algebra Appl. 160 (1992), 217-229 crossref(new window)

5.
L. B. Beasley, S. Z. Song, and S. G. Lee, Linear operators that preserve zero-term rank of Boolean matrices, J. Korean Math. Soc. 36 (1999), no. 6, 1181-1190

6.
G. H. Chan, M. H. Lim, and K. K. Tan, Linear preservers on matrices, Linear Algebra Appl. 93 (1987), 67-80 crossref(new window)

7.
K. H. Kim, Boolean matrix theory and applications, Pure and Applied Mathematics, Vol. 70, Marcel Dekker, New York, 1982

8.
S. Kirkland and N. J. Pullman, Linear operators preserving invariants of non-binary Boolean matrices, Linear and Multilinear Algebra 33 (1993), no. 3-4, 295-300

9.
S. Z. Song, L. B. Beasley, G. S. Cheon, and Y. B. Jun, Rank and Perimeter preservers of Boolean rank-1 matrices, J. Korean Math. Soc. 41 (2004), no. 2, 397-406

10.
S. Z. Song and K. T. Kang, Types and enumeration of idempotent matrices, Far East J. Math. Sci. 3 (2001), no. 6, 1029-1042